# SDR CA960126013

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Clamp
- Part number: 0268980110
- Condition: Cracked
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)STARTER GENERATOR HALF CLAMPS FOUND TO BE CRACKED. HALF CLAMPS REPLACED. AIRCRAFT RETURNED TO SERVICE.
